Jump to content
Acne.org
  • entries
    2
  • comments
    2
  • views
    7,121

About this blog

My experience with Accutane

Entries in this blog

 

Dry Dry Dry

Ok so I missed my 3 day mark for posting. But any ways here goes. I have officially finished week one of treatment. So far the most significant side effect has been dry lips. So dry that I am considering buying stock in chapstick! Actually I have been using the Aquaphor as suggested. My skin is really dry and weird on my face. My makeup looks terrible after about 3 hours, almost to the point where I should probably just wash my face and start all over. That's not going to happen though. And no makeup is not an option. So I am just using a really good moisturizer and touching up the best I can. I am feeling a little more tired than usual but I am also very busy so I may just be more cognicent of the fact my life is so chaotic. My chin is broke out pretty bad right now and I am getting a pretty deep nasty pimple on my cheek. Hopefully it just goes away soon and doesn't get too inflamed. For now concealer is still working so I will stick with it. Other than that things are good.

Angel2000

Angel2000

02/17/2010

 

Tomorrow's the day!

Well I went to do my first set of labs on Friday. My results came in and I am clear to begin treatment . My Dermatologist has called in my prescription and I have answered the questions on the IPLEDGE website. My prescription is for 40mg of Claravis. I can pickup my prescription on Monday since the Kaiser Pharmacy is closed on the weekends. This couldn't have happened at a better time! My breakouts have steadily worsened since December. I am going to take the medication at night because that's the only time I am going to be able to remember to do it. My work and school schedule are just dizzying! I have completed my shopping list and am soooo ready to start this and be over this awful acne. I plan on updating on Wednesday since that will be two days into treatment. See everyone soon!

Angel2000

Angel2000

02/07/2010

Last Reply:
02/17/2010

×